# SDR SWAA2014061228983

- Difficulty date: May 8, 2014
- Submitted: June 12, 2014
- Operation: Air carrier
- Aircraft: N557WN
- Make and model: Boeing 737790
- Aircraft serial: 30166
- Aircraft time: 45,094 hours, 19,858 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: BAC1496377
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY RT FLOOR TO SIDEWALL SUPPORT CORRODED BETWEEN BS 727C TO BS 767, RBL 22.  REPAIRED SUPPORT IAW SRM.
